# SDR ASAA2018113057148

- Difficulty date: November 5, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 38,815 hours, 11,658 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A200041
- Part serial: SAIC1311
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZ STAB LOWER SKIN IS CRACKED AT STA 167.10 APPROX 8" FWD OF AFT SPAR. GROUNDED - YES. REPAIRED R/H HORIZ. STAB SKIN IAW 737 800 SRM 55 10 01 2R 11 REPAIR IS A CATEGORY B WITH INSP. THRESHOLD OF 56,000 CYCLES AND REINSPECT EVERY 9,000 CYCLES.
